MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000
Medical Device Problem Codes Insufficient Cooling (1130); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event and physician information, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that system insufficient ice occurred.A visual-ice cryoablation system was selected for a cryoablation procedure.During the procedure, it was found that the device was not cooling properly and the manual deflation valve was also malfunctioning.The system was able to be used to complete the procedure with no patient complications.The system is still currently in operation, awaiting repair.

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23536437
Report Number2124215-2025-80245
Device Sequence Number18648607
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public(01)00867379000006(11)211005(10)V50050
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Device Lot NumberV50050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/12/2025
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown